# SDR SWAA2019082736283

- Difficulty date: August 7, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON UNDERSIDE OF INTERCOSTAL TO SHIELD ANGLE CORRODED BETWEEN BS. 767 TO BS. 787, RBL 20.     R&R ANGLE IAW SRM AND DWG.
